CureZone   Log On   Join
Re: Mirena Side Effects ????
 
Jane123 Views: 6,184
Published: 11 years ago
 
This is a reply to # 1,632,092

Re: Mirena Side Effects ????


For some strange reason doctors never consider it might be the Mirena causing all our symptoms. I suspect it's the drug reps telling them there are no side effects and they don't bother doing their homework. I hope you'll keep us updated on whether your symtpoms return, and consider removing the Mirena if they do. Certainly the numbness, nausea, acne, anxiety, and other symptoms have been experienced by countless other women.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.234 sec, (1)